Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 75, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at May 19, 2007, 2:37 PM EDT for 6 counties in Florida; 9 counties in Georgia. It took effect at May 20, 2007, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2007, 2:37 PM EDT (18:37 UTC)
- In effect from
- May 20, 2007, 12:00 PM EDT
- Expired
- May 20, 2007, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -114 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 191837 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 237 PM EDT SAT MAY 19 2007 FLZ032-037-201000- /O.UPG.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/ /O.NEW.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/ /O.EXA.KJAX.FW.W.0074.000000T0000Z-070519T2200Z/ CLAY-PUTNAM- 237 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR LOW RH AND WINDS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY FOR LOW RH... LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED FOR THE REMAINDER OF TODAY AND ON SUNDAY. MINIMUM RH VALUES WILL BE AROUND 35% TODAY AND BE ACCOMPANIED BY 15 MPH WINDS. RH VALUES WILL FALL INTO THE UPPER 20S FOR SUNDAY AFTERNOON WITH DURATIONS EXPECTED TO BE AROUND 4 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-031-035-036-040-201000- /O.UPG.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/ /O.NEW.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/ /O.CON.KJAX.FW.W.0074.000000T0000Z-070519T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 237 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR LOW RH AND WINDS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY FOR LOW RH... LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED FOR THE REMAINDER OF TODAY AND ON SUNDAY. MINIMUM RH VALUES WILL BE AROUND 30% TODAY AND BE ACCOMPANIED BY 15 MPH WINDS. RH VALUES WILL FALL INTO THE MID 20S FOR SUNDAY AFTERNOON WITH DURATIONS EXPECTED TO BE AROUND 4 TO 6 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-201000- /O.UPG.KJAX.FW.A.0080.070520T1600Z-070520T2300Z/ /O.NEW.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/ NASSAU-DUVAL- 237 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY FOR LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOW AFTERNOON RELATIVE HUMIDITIES CAN BE EXPECTED ON SUNDAY WITH MINIMUM VALUES 30 TO 35 PERCENT AND DURATIONS OF 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>151-162-163-201000- /O.UPG.KJAX.FW.A.0080.070520T1700Z-070520T2200Z/ /O.NEW.KJAX.FW.W.0075.070520T1700Z-070520T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS- CLINCH- 237 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY FOR LOW RH... LOW AFTERNOON RELATIVE HUMIDITY CAN BE EXPECTED ON SUNDAY FOR WESTERN PORTIONS OF INLAND SOUTHEAST GEORGIA. MINIMUM VALUES WILL BE 20 TO 25 PERCENT FOR 4 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ DEESE
3 follow-up statements
000 WWUS82 KJAX 200015 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 815 PM EDT SAT MAY 19 2007 GAZ132>136-149>151-162-163-201215- /O.CON.KJAX.FW.W.0075.070520T1700Z-070520T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-ECHOLS- CLINCH- 815 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY FOR LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ FLZ020>025-030>032-035>037-040-201215- /O.CON.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 815 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY FOR LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT SUNDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$
000 WWUS82 KJAX 200747 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 AM EDT SUN MAY 20 2007 FLZ020>025-030>032-035>037-040-202000- /O.NEW.KJAX.FW.A.0081.070521T1600Z-070521T2300Z/ /O.CON.KJAX.FW.W.0075.070520T1600Z-070520T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 347 AM EDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING ACROSS NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT TODAY. A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 35 PERCENT FOR 5 TO 7 HOURS THIS AFTERNOON...AND FOR UP TO 4 HOURS MONDAY AFTERNOON PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ GAZ132>135-149-202000- /O.NEW.KJAX.FW.A.0081.070521T1700Z-070521T2200Z/ /O.CON.KJAX.FW.W.0075.070520T1700Z-070520T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON- 347 AM EDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA DUE TO LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON. A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 25 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS...AND FOR UP TO 4 HOURS MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ GAZ136-150-151-162-163-202000- /O.CON.KJAX.FW.W.0075.070520T1700Z-070520T2200Z/ WAYNE-WARE-PIERCE-ECHOLS-CLINCH- 347 AM EDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS AFTERNOON ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA DUE TO LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON. A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 25 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ MKT
000 WWUS82 KJAX 201822 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 221 PM EDT SUN MAY 20 2007 FLZ020>023-030-031-035-036-040-211015- /O.UPG.KJAX.FW.A.0081.070521T1600Z-070521T2300Z/ /O.NEW.KJAX.FW.W.0076.070521T1600Z-070521T2300Z/ /O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 221 PM EDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT MONDAY DUE TO LOW RH... A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 35 PERCENT FOR 5 TO 7 HOURS THIS AFTERNOON AND MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-037-211015- /O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2300Z/ /O.CON.KJAX.FW.A.0081.070521T1600Z-070521T2300Z/ NASSAU-DUVAL-CLAY-PUTNAM- 221 PM EDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 35 PERCENT FOR 5 TO 7 HOURS THIS AFTERNOON...AND FOR UP TO 4 HOURS MONDAY AFTERNOON PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ GAZ132>135-149-211015- /O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2200Z/ /O.CON.KJAX.FW.A.0081.070521T1700Z-070521T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON- 221 PM EDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON DUE TO LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 25 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS...AND FOR UP TO 4 HOURS MONDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ GAZ136-150-151-162-163-202200- /O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2200Z/ WAYNE-WARE-PIERCE-ECHOLS-CLINCH- 221 PM EDT SUN MAY 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 25 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS WARNING. $$ DEESE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 19, 2:06 PM EDT, 31 minutes earlier.
Area forecast discussion, May 19, 2:06 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT SAT MAY 19 2007
.SHORT TERM...BREEZY NORTHEAST TO EAST FLOW CONTINUES TO DRAW
MOISTURE FROM THE ATLANTIC WATERS AND COUPLED WITH DAYTIME HAS
PRODUCED SCATTERED CU FIELD ACROSS LARGE PORTION OF THE ARA. WINDS
ALONG THE COAST ARE SUSTAINING BETWEEN 15 AND 20 MPH WITH GUSTS TO 25
MPH. ACROSS THE INTERIOR...WIND SPEEDS RANGED FROM 5 TO 10 MPH IN
GEORGIA TO 10 TO 15 MPH IN FLORIDA. CU FIELD WILL LIKELY DISSOLVE
THIS EVENING WITH LOST OF DAYTIME HEATING...THUS ANTICIPATE MOSTLY
CLEAR SKIES TONIGHT AND FOR SEVERAL DAYS AS MEAN LAYER RIDGE BUILDS
INTO THE REGION...ACCOMPANIED BY DRIER AND MORE STABLE CONDITIONS.
IN FACT...RECORD LOWS FOR SUNDAY WILL BE CHALLENGED AT SEVERAL
INTERIOR LOCATIONS WITH FORECAST LOW RANGING FROM UPPER 40S INTERIOR
SOUTHEAST GEORGIA TO LOWER 50S INTERIOR SOUTHEAST GEORGIA.
RECORD LOWS FOR SUNDAY MAY 20TH...
AMG 46/2002 FCST: 48
JAX 46/1894 FCST: 52
GNV 56/1964 FCST: 51
SSI 52/2002 FCST: 59
AS ADVERTISED...DRY AND STABLE CONDITIONS WILL CONTINUE SUNDAY
THROUGH MONDAY AS MEAN LAYER RIDGE DOMINATES THE REGION. TUESDAY
WILL BE A TRANSITION DAY AS MEAN LAYER RIDGE ADVANCES NORTHEAST
WITH AN ENSUING EASTERLY FLOW ACROSS THE LOCAL AREA. ISOLATED
SHOWERS AND THUNDERSTORMS ARE POSSIBLE SOUTH OF A ST. AUGUSTINE
AND GAINESVILLE LINE BY TUESDAY AFTERNOON.
.LONG TERM (WED THRU SAT)...FOLLOWING GFSENSEMBLE GUIDANCE...APPEARS
MEAN LAYER RIDGE WILL REMAIN ANCHORED ACROSS THE MID-ATLANTIC STATES
WEDNESDAY AND THURSDAY. SOUTH OF THE RIDGE...A DEEPENING RETURN
(EASTERLY) FLOW WILL PROVIDE INFLUX OF MOISTURE AND SOME
INSTABILITY ACROSS THE LOCAL AREA...ESPECIALLY ACROSS OUR FLORIDA
ZONES. WILL MAINTAIN N-S DISTRIBUTION OF POPS IN RESPONSE TO THIS.
POPS FOR WEDNESDAY WILL RANGE FROM AROUND 10 PERCENT ACROSS OUR
NORTHERN-MOST GEORGIA ZONES TO 40 PERCENT ACROSS OUR SOUTHERN-
MOST FLORIDA ZONES. THURSDAY...WILL INCLUDE HOMOGENEOUS CHANCE
POPS ACROSS MOST OF JAX CWA AS EFFECTS FROM AFOREMENTIONED RIDGE
IS EXPECTED TO WEAKEN...WITH POSSIBILITY OF SLUG OF TROPICAL
MOISTURE WORKING NORTH OVER THE FLORIDA PENINSULA. THERE IS
UNCERTAINTY WITH THIS FORECAST AS EARLIER MODEL CYCLE SUGGESTED
POTENT WEATHER SYSTEM TO INFLUENCE THE FLORIDA PENINSULA.
WILL MAINTAIN SLIGHT CHANCE TO LOW-END CHANCE POPS FOR FRIDAY
SATURDAY...WITH GREATEST COVERAGE ACROSS THE INTERIOR AND DURING
THE AFTERNOON DUE TO SEA-BREEZE/DAYTIME HEATING INTERACTIONS.
&&
.AVIATION...MAIN ISSUE FOR THE REMAINDER OF TODAY WILL BE THE WINDS
AS CU DECK HAS NOW LIFTED TO VFR LEVELS AT ALL SITES. CURRENTLY
GETTING WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS FOR AREAS
SOUTH OF A LINE FROM BRUNSWICK TO GAINESVILLE. THESE LOOK TO SUBSIDE
BU 00Z WITH A FULL DECOUPLING OF THE COASTAL LAND INTERFACE BY 03Z.
&&
.MARINE...MODELS CONTINUE TO UNDERESTIMATE WIND SPEEDS THIS
AFTERNOON...ESPECIALLY ALONG THE NEARSHORE WHERE SMALL CRAFT
ADVISORY COULD BE ARGUED FOR. WILL MONITOR TRENDS THROUGH THE 4 PM
ISSUANCE FOR POSSIBLE SHORT TERM SCA FOR NEARSHORE AS WINDS ARE
FORECAST TO DECREASE RAPIDLY AFTER 22Z. WILL GO AHEAD WITH SCA FOR
THE OFFSHORE GIVEN CONTINUED SEAS OF 7 FEET BEING REPORTED. AFTER
TONIGHT...A CONTINUED REDUCTION IN WINDS AND SEAS IS EXPECTED WITH
JUST A MODEST EASTERLY FLOW REGIME TO TO TAKE HOLD. STRONGER EAST
FLOW WILL HOLD OFF UNTIL THE MIDDLE OF NEXT WEEK AND WILL BE
HIGHLY DEPENDENT ON THE PLACEMENT OF ANY LOW DEVELOPMENT SOUTHEAST
OF THE AREA.
&&
.FIRE WEATHER...WE HAVE SEEN RED FLAG CONDITIONS OVER INTERIOR
PORTIONS THIS AFTERNOON AND HAVE ALSO SEEN OBSERVATIONS OF RED
FLAG CONDITIONS ALONG COASTAL SECTIONS. THESE OBS LOOK HOWEVER
SOME 10 DEGREES OFF OF SURROUNDING OBS AND WILL HOLD OFF FOR NOW ON
EXTENDING RFW EASTWARD. FOR SUNDAY...SOMEWHAT MORE MOIST AIR AT 850
MB WILL ERODE WITH DEEP LAYER DRY NOTED AT 700 MB WITH RH VALUES
LESS THAN 5%. DESPITE THE MIXING PROFILE NOT AS GREAT AS
TODAYS...STILL FEEL WE WILL BE ABLE TO TAP INTO SOME OF THE SUPER
DRY AIR AND HAVE LEANED TOWARD THE LOWER END OF GUIDANCE. THIS WILL
REQUIRE AN UPGRADE TO ALL FIRE WEATHER WATCHES INCLUDING THE INLAND
GEORGIA COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 48 86 52 88 / 0 0 0 0
SSI 59 79 62 80 / 0 0 0 0
JAX 52 81 54 84 / 0 0 0 0
SGJ 58 77 59 79 / 0 0 0 0
GNV 51 84 53 87 / 0 0 0 0
OCF 52 85 54 87 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 12 PM TO 7 PM EDT SUNDAY FOR
ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR
ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
GA...RED FLAG WARNING FROM 1 PM TO 6 PM EDT SUNDAY FOR APPLING-
ATKINSON-BACON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-
WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
ZAPPE/DEESE/MCALLISTERHazardous weather outlook, May 19, 4:50 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 450 AM EDT SAT MAY 19 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-200900- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 450 AM EDT SAT MAY 19 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... .WILDFIRE AND DENSE SMOKE IMPACT... LARGE WILDFIRES CONTINUE ACROSS THE REGION. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK SMOKE. DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA. .RIP CURRENT IMPACT... A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD. DANGEROUS FIRE WEATHER CONDITIONS WILL BE ENHANCED BY DRY AIR OVER THE REGION THROUGH MONDAY. RED FLAG WARNINGS WILL LIKELY NEEDED EACH DAY FOR PORTIONS OF THE AREA. A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH MUCH OF NEXT WEEK DUE TO PERSISTENT ONSHORE FLOW AND BUILDING EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:46 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 11 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.